# SDR DALA2021110206765

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 88,787 hours, 39,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 3L DOOR DOES NOT SEEM TO ARM PROPERLY. CORRECTIVE ACTION: CLEARED DEBRI FROM DOOR SILL. ARMING MECHANISM CKS OK. (6887372)
